<  Back to the Polytechnique Montréal portal

Flow laws of multiphase rocks: an overview

Shaocheng Ji, W. M. Fang and Y. J. Wang

Article (2002)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/26556/
Journal Title: Geotectonica et Metallogenia (vol. 26, no. 1)
Official URL: http://caod.oriprobe.com/articles/4379960/GENERALI...
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:13
Cite in APA 7: Ji, S., Fang, W. M., & Wang, Y. J. (2002). Flow laws of multiphase rocks: an overview. Geotectonica et Metallogenia, 26(1), 1-35. http://caod.oriprobe.com/articles/4379960/GENERALIZED_FLOW_LAWS_OF_POLYPHASE_ROCKS__AN_OVERVIEW.htm


Stats are not available on this system.

Repository Staff Only

View Item View Item